# SDR 2013FA0000262

- Difficulty date: May 4, 2013
- Submitted: May 5, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Part serial: 362144
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED THE MFG'S RECOMMENDED CELL PRESSURE TEST.
